# SDR QXEA200400397

- Difficulty date: June 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 4,931 hours, 3,610 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Dcu
- Part number: 8221310101
- Part serial: H7PP
- Condition: Inoperative
- Location: Zone 600
- Part time: 1,326 hours, 957 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SBA - FLIGHT 2455 - AILERON TRIM MOVING RIGHT WING DOWN SIMULTANEOUSLY WITH RUDDER TRIM MOVING NOSE RIGHT, WITHOUT PILOT INPUT.  ON GROUND, CANNOT MOVE AILERON TRIM TO FULL LEFT WING DOWN OR RUDDER TRIM TO FULL NOSE LEFT.  AFTER SHUTDOWN AILERON TRIM CONTINUES TO MOVE AT A VERY SLOW RATE.  RIGHT WING DOWN AND RUDDER TRIM CONTINUES TO MOVE AT A VERY SLOW RATE, NOSE RIGHT.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED NR 2 DCU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
